MathSciNet Relay Station
MathSciNet bibliographic data
MR1247201 42B20 (42B25 47G10)
Chanillo, Sagun; Watson, David K.; Wheeden, Richard L. Some integral and maximal operators related to starlike sets. Studia Math. 107 (1993), no. 3, 223–255.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement